Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 932358, 8 pages
http://dx.doi.org/10.1155/2014/932358
Research Article

Data Reduction with Quantization Constraints for Decentralized Estimation in Wireless Sensor Networks

College of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 22 August 2013; Revised 15 December 2013; Accepted 19 December 2013; Published 9 January 2014

Academic Editor: Shuli Sun

Copyright © 2014 Yang Weng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Weng, “Data Reduction with Quantization Constraints for Decentralized Estimation in Wireless Sensor Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 932358, 8 pages, 2014. doi:10.1155/2014/932358